Results 1 to 3 of 3

Thread: NWR - Contraceptive pill Cerelle

  1. #1
    Senior Member MrsGG2be's Avatar
    Join Date
    Feb 2013
    Location
    Johnstone
    Posts
    212

    Question NWR - Contraceptive pill Cerelle

    Hi Ladies,

    I recently started taking Cerelle (mini pill). I was fine for the first few days. I'm now coming up on a week until the end of my first pack. For the last week I have been bleeding. Some days it's like spotting & some days it's like a full on (quite heavy) period with the cramps etc... I've also been having dizzy spells and quite bad headaches.

    Just wondered if anyone has taken this and had a similar experience? I don't want to stop taking it as I'm putting it down to my body getting used to it but I am constantly tired with it & feel like all I do is laze around!

    Would like to hear your opinions and experiences!

    Thanks


  2. #2
    Super Senior Member laurenmillertobe's Avatar
    Join Date
    May 2013
    Location
    Dundee
    Posts
    931

    Default

    I get like this too, but it's more like I have my period twice in a month. Granted they only last 2-3 days but it totally sucks. I am on cerazette though, but it has been like this for years. Should probably go and see about changing it but when I'm not on it I get the most horrendous pains so I'm kinda wary about changing!! X

  3. #3
    Advertiser ChicBridal's Avatar
    Join Date
    Jul 2013
    Location
    West Lothian
    Posts
    14

    Default

    Hi,

    I was like this too, it all settled down for me after about 3 months. x

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •